# SDR SWAA2023081460415

- Difficulty date: June 18, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 66,457 hours, 39,411 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA STRINGER CRACKED @ STA 294.5 S-8L MKD DOT<[01] ACCOMPLISHED STRINGER REPAIR AT LT FUSELAGE STRINGER 8-L FROM STA 286 TO STA 300 REF USED B737-7 SRM 53-00-03-2R-1 FIG 205 DETAIL A-A;[02] VERIFIED WORK STEPS ACCOMPLISHED FOR STRINGER REPAIR AT LT FUSELAGE STRINGER 8-L FROM STA 286 TO STA 300 REF USED B737-7 SRM 53-00-03-2R-1 FIG 205 DETAIL A-A;[03] VERIFIED WORK STEPS ACCOMPLISHED FOR STRINGER REPAIR AT LT FUSELAGE STRINGER 8-L FROM STA 286 TO STA 300 REF USED B737-7 SRM 53-00-03-2R-1 FIG 205 DETAIL A-A;[04] THIS STEP SERVES AS A REVIEW OF THE FAULT PER STEP 10 BELOW.
